Volume 11, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Makanin–Razborov diagrams for limit groups

Emina Alibegović

Geometry & Topology 11 (2007) 643–666
Bibliography
1 E Alibegović, A combination theorem for relatively hyperbolic groups, Bull. London Math. Soc. 37 (2005) 459 MR2131400
2 J M Alonso, e al., Notes on word hyperbolic groups, from: "Group theory from a geometrical viewpoint (Trieste, 1990)", World Sci. Publ., River Edge, NJ (1991) 3 MR1170363
3 M Bestvina, Degenerations of the hyperbolic space, Duke Math. J. 56 (1988) 143 MR932860
4 M Bestvina, $\mathbb{R}$–trees in topology, geometry, and group theory, from: "Handbook of geometric topology", North-Holland (2002) 55 MR1886668
5 M Bestvina, M Feighn, Stable actions of groups on real trees, Invent. Math. 121 (1995) 287 MR1346208
6 M Bestvina, M Feighn, Notes on Sela's work: Limit groups and Makanin–Razborov diagrams (2003)
7 M R Bridson, G A Swarup, On Hausdorff-Gromov convergence and a theorem of Paulin, Enseign. Math. $(2)$ 40 (1994) 267 MR1309129
8 I Chiswell, Introduction to $\Lambda$-trees, World Scientific Publishing Co. (2001) MR1851337
9 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
10 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 D Groves, Limit groups for relatively hyperbolic groups. II. Makanin-Razborov diagrams, Geom. Topol. 9 (2005) 2319 MR2209374
12 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group. I. Irreducibility of quadratic equations and Nullstellensatz, J. Algebra 200 (1998) 472 MR1610660
13 O Kharlampovich, A Myasnikov, Irreducible affine varieties over a free group. II. Systems in triangular quasi-quadratic form and description of residually free groups, J. Algebra 200 (1998) 517 MR1610664
14 J W Morgan, P B Shalen, Valuations, trees, and degenerations of hyperbolic structures. I, Ann. of Math. $(2)$ 120 (1984) 401 MR769158
15 F Paulin, Outer automorphisms of hyperbolic groups and small actions on $\mathbb{R}$–trees, from: "Arboreal group theory (Berkeley, CA, 1988)", Math. Sci. Res. Inst. Publ. 19, Springer (1991) 331 MR1105339
16 Z Sela, Diophantine geometry over groups. I. Makanin-Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
17 H Zieschang, Alternierende Produkte in freien Gruppen, Abh. Math. Sem. Univ. Hamburg 27 (1964) 13 MR0161901